# SDR USAA2010070691337

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 2,296 hours, 918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0297
- Condition: Low Pressure
- Location: L1 Door
- Part time: 2,296 hours, 918 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1718 - CLT - EES - 1R CHECK DOOR PRESSURE ILLUMINATED ON CIDS PANEL.  MAINTENANCE SERVICED 1R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03-614-001.
